# SDR 05FDEA02140

- Difficulty date: July 29, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 39,698 hours, 26,835 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, TURNING RADAR ON AND GOT A FAIL LT ALONG WITH SPOKING IN ALL RANGES.  TURNED OFF, PULLED AND RESET CB'S, SAMETHING WHEN RADAR TURNED ON.  REMOVED AND REPLACED WEATHER RADAR R/T.  SYS OPS CKD NORMAL.  REF B727-200 MM 34-41-41.
